Promosi Sempena Bulan Ramadhan. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!

(012435) Uphamol Tabs 500mg 18x10s

RM 2.50
(012435) Uphamol Tabs 500mg 18x10s Ratings: 0 - 0 votes


  • 100% Original
  • Relieves pain and fever
  • Each tablet contains Paracetamol 500mg
  • Halal Certified


Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.